Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 546819, 28 pages
http://dx.doi.org/10.1155/2012/546819
Research Article

Stabilities of Cubic Mappings in Various Normed Spaces: Direct and Fixed Point Methods

1Department of Mathematics, College of Sciences, Yasouj University, Yasouj 75914-353, Iran
2Department of Mathematics, Islamic Azad University, Firoozabad Branch, Firoozabad, Iran
3Department of Mathematics, Daejin University, Kyeonggi 487-711, Republic of Korea

Received 13 September 2011; Revised 5 November 2011; Accepted 6 November 2011

Academic Editor: Hui-Shen Shen

Copyright © 2012 H. Azadi Kenary et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, Problems in Modern Mathematics, Science Editions, John Wiley & Sons, New York, NY, USA, 1964.
  2. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Th. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. P. Găvruţa, “A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 184, no. 3, pp. 431–436, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. F. Skof, “Local properties and approximation of operators,” Rendiconti del Seminario Matematico e Fisico di Milano, vol. 53, pp. 113–129, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. P. W. Cholewa, “Remarks on the stability of functional equations,” Aequationes Mathematicae, vol. 27, no. 1-2, pp. 76–86, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Czerwik, Functional Equations and Inequalities in Several Variables, World Scientific Publishing, River Edge, NJ, USA, 2002. View at Publisher · View at Google Scholar
  8. L. M. Arriola and W. A. Beyer, “Stability of the Cauchy functional equation over p-adic fields,” Real Analysis Exchange, vol. 31, no. 1, pp. 125–132, 2005/06. View at Google Scholar
  9. H. Azadi Kenary, “Hyres-Rassias stability of the Pexiderial functional equation,” Italian Journal of Pure and Applied Mathematics. In press.
  10. H. Azadi Kenary, “Stability of a Pexiderial functional equation in random normed spaces,” Rendiconti del Circolo Matematico di Palermo, vol. 60, no. 1-2, pp. 59–68, 2011. View at Publisher · View at Google Scholar
  11. H. Azadi Kenary, “Non-Archimedean stability of Cauchy-Jensen type functional equation,” International Journal of Nonlinear Analysis and Applications, vol. 1, no. 2, pp. 1–10, 2010. View at Google Scholar
  12. H. Azadi Kenary, “On the stability of a cubic functional equation in random normed spaces,” Journal Of Mathematical Extension, vol. 4, no. 1, pp. 1–11, 2009. View at Google Scholar
  13. M. Eshaghi Gordji and M. B. Savadkouhi, “Stability of mixed type cubic and quartic functional equations in random normed spaces,” Journal of Inequalities and Applications, vol. 2009, Article ID 527462, 9 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. Eshaghi Gordji, M. B. Savadkouhi, and C. Park, “Quadratic-quartic functional equations in RN-spaces,” Journal of Inequalities and Applications, vol. 2009, Article ID 868423, 14 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. M. Eshaghi Gordji and H. Khodaei, “On the generalized Hyers-Ulam-Rassias stability of quadratic functional equations,” Abstract and Applied Analysis, vol. 2009, Article ID 923476, 11 pages, 2009. View at Google Scholar · View at Zentralblatt MATH
  16. M. Eshaghi Gordji and H. Khodaei, Stability of Functional Equations, Lap Lambert Academic Publishing, 2010.
  17. M. Eshaghi Gordji, S. Zolfaghari, J. M. Rassias, and M. B. Savadkouhi, “Solution and stability of a mixed type cubic and quartic functional equation in quasi-Banach spaces,” Abstract and Applied Analysis, vol. 2009, Article ID 417473, 14 pages, 2009. View at Google Scholar · View at Zentralblatt MATH
  18. W. Fechner, “Stability of a functional inequality associated with the Jordan-von Neumann functional equation,” Aequationes Mathematicae, vol. 71, no. 1-2, pp. 149–161, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. P. Găvruţa, “An answer to a question of John M. Rassias concerning the stability of Cauchy equation,” in Advances in Equations and Inequalities, Hadronic Mathematics Series, pp. 67–71, Hadronic Press, Palm Harbor, Fla, USA, 1999. View at Google Scholar
  20. P. M. Gruber, “Stability of isometries,” Transactions of the American Mathematical Society, vol. 245, pp. 263–277, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. D. H. Hyers, G. Isac, and Th. M. Rassias, Stability of Functional Equations in Several Variables, Birkhäuser, Basel, Switzerland, 1998.
  22. K.-W. Jun and H. Kim, “On the Hyers-Ulam-Rassias stability problem for approximately k-additive mappings and functional inequalities,” Mathematical Inequalities & Applications, vol. 10, no. 4, pp. 895–908, 2007. View at Google Scholar
  23. S.-M. Jung, “Hyers-Ulam-Rassias stability of Jensen's equation and its application,” Proceedings of the American Mathematical Society, vol. 126, no. 11, pp. 3137–3143, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. H. Khodaei and Th. M. Rassias, “Approximately generalized additive functions in several variabels,” International Journal of Nonlinear Analysis and Applications, vol. 1, no. 1, pp. 22–41, 2010. View at Google Scholar
  25. L. Li, J. Chung, and D. Kim, “Stability of Jensen equations in the space of generalized functions,” Journal of Mathematical Analysis and Applications, vol. 299, no. 2, pp. 578–586, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. D. Miheţ and V. Radu, “On the stability of the additive Cauchy functional equation in random normed spaces,” Journal of Mathematical Analysis and Applications, vol. 343, no. 1, pp. 567–572, 2008. View at Google Scholar · View at Zentralblatt MATH
  27. A. Najati, “The generalized Hyers-Ulam-Rassias stability of a cubic functional equation,” Turkish Journal of Mathematics, vol. 31, no. 4, pp. 395–408, 2007. View at Google Scholar · View at Zentralblatt MATH
  28. P. Nakmahachalasint, “Hyers-Ulam-Rassias and Ulam-Gavruta-Rassias stabilities of an additive functional equation in several variables,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 13437, 6 pages, 2007. View at Google Scholar · View at Zentralblatt MATH
  29. P. Nakmahachalasint, “On the generalized Ulam-Gavruta-Rassias stability of mixed-type linear and Euler-Lagrange-Rassias functional equations,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 63239, 10 pages, 2007. View at Google Scholar · View at Zentralblatt MATH
  30. C.-G. Park and H.-J. Wee, “Generalized Hyers-Ulam-Rassias stability of a functional equation in three variabels,” Journal of Chungcheong Mathematical Society, vol. 18, no. 1, 2005. View at Google Scholar
  31. C.-G. Park and J. M. Rassias, “Hyers-Ulam stability of an Euler-Lagrange type additive mapping,” International Journal of Applied Mathematics & Statistics, vol. 7, no. Fe07, pp. 112–125, 2007. View at Google Scholar
  32. C. Park, “Fuzzy stability of a functional equation associated with inner product spaces,” Fuzzy Sets and Systems, vol. 160, no. 11, pp. 1632–1642, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. C. Park, “Generalized Hyers-Ulam-Rassias stability of n-sesquilinear-quadratic mappings on Banach modules over C*-algebras,” Journal of Computational and Applied Mathematics, vol. 180, no. 2, pp. 279–291, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  34. C. Park, J. S. An, and J. Cui, “Isomorphisms and derivations in Lie C*-algebras,” Abstract and Applied Analysis, vol. 2007, Article ID 85737, 14 pages, 2007. View at Publisher · View at Google Scholar
  35. K.-H. Park and Y.-S. Jung, “Stability of a cubic functional equation on groups,” Bulletin of the Korean Mathematical Society, vol. 41, no. 2, pp. 297–357, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  36. C. G. Park, J. C. Hou, and S. Q. Oh, “Homomorphisms between JC-algebras and Lie C*-algebras,” Acta Mathematica Sinica (English Series), vol. 21, no. 6, pp. 1391–1398, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. J. C. Parnami and H. L. Vasudeva, “On Jensen's functional equation,” Aequationes Mathematicae, vol. 43, no. 2-3, pp. 211–218, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. J. M. Rassias, “On approximation of approximately linear mappings by linear mappings,” Journal of Functional Analysis, vol. 46, no. 1, pp. 126–130, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  39. J. M. Rassias, “On approximation of approximately linear mappings by linear mappings,” Bulletin des Sciences Mathématiques. 2e Série, vol. 108, no. 4, pp. 445–446, 1984. View at Google Scholar · View at Zentralblatt MATH
  40. J. M. Rassias, “Solution of a problem of Ulam,” Journal of Approximation Theory, vol. 57, no. 3, pp. 268–273, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  41. Th. M. Rassias, “On the stability of functional equations and a problem of Ulam,” Acta Applicandae Mathematicae, vol. 62, no. 1, pp. 23–130, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  42. J. Rätz, “On inequalities associated with the Jordan-von Neumann functional equation,” Aequationes Mathematicae, vol. 66, no. 1-2, pp. 191–200, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  43. K. Ravi and M. Arunkumar, “On the Ulam-Gavruta-Rassias stability of the orthogonally Euler-Lagrange type functional equation,” International Journal of Applied Mathematics & Statistics, vol. 7, no. Fe07, pp. 143–156, 2007. View at Google Scholar
  44. K. Ravi, M. Arunkumar, and J. M. Rassias, “Ulam stability for the orthogonally general Euler-Lagrange type functional equation,” International Journal of Mathematics and Statistics, vol. 3, no. A08, pp. 36–46, 2008. View at Google Scholar
  45. K. Ravi, J. M. Rassias, M. Arunkumar, and R. Kodandan, “Stability of a generalized mixed type additive, quadratic, cubic and quartic functional equation,” Journal of Inequalities in Pure and Applied Mathematics, vol. 10, no. 4, article 114, pp. 1–29, 2009. View at Google Scholar · View at Zentralblatt MATH
  46. R. Saadati and C. Park, “Non-Archimedean L-fuzzy normed spaces and stability of functional equations,” Computers & Mathematics with Applications, vol. 60, no. 8, pp. 2488–2496, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  47. R. Saadati, M. Vaezpour, and Y. J. Cho, “A note to paper "On the stability of cubic mappings and quartic mappings in random normed spaces",” Journal of Inequalities and Applications, vol. 2009, Article ID 214530, 6 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  48. R. Saadati, M. M. Zohdi, and S. M. Vaezpour, “Nonlinear L-random stability of an ACQ functional equation,” Journal of Inequalities and Applications, vol. 2011, Article ID 194394, 23 pages, 2011. View at Publisher · View at Google Scholar
  49. M. A. SiBaha, B. Bouikhalene, and E. Elqorachi, “Ulam-Gavruta-Rassias stability of a linear functional equation,” International Journal of Applied Mathematics & Statistics, vol. 7, no. Fe07, pp. 157–166, 2007. View at Google Scholar
  50. B. Bouikhalene and E. Elqorachi, “Ulam-Gavruta-Rassias stability of the Pexider functional equation,” International Journal of Applied Mathematics & Statistics, vol. 7, no. Fe07, pp. 27–39, 2007. View at Google Scholar
  51. H.-X. Cao, J.-R. Lv, and J. M. Rassias, “Superstability for generalized module left derivations and generalized module derivations on a Banach module (I),” Journal of Inequalities and Applications, vol. 2009, Article ID 718020, pp. 1–10, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  52. H.-X. Cao, J.-R. Lv, and J. M. Rassias, “Superstability for generalized module left derivations and generalized module derivations on a Banach module (II),” Journal of Inequalities in Pure and Applied Mathematics, vol. 10, no. 2, pp. 1–8, 2009. View at Google Scholar · View at Zentralblatt MATH
  53. M. B. Savadkouhi, M. E. Gordji, J. M. Rassias, and N. Ghobadipour, “Approximate ternary Jordan derivations on Banach ternary algebras,” Journal of Mathematical Physics, vol. 50, no. 4, article 042303, 9 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  54. B. Schweizer and A. Sklar, Probabilistic Metric Spaces, North-Holland Series in Probability and Applied Mathematics, North-Holland Publishing, New York, NY, USA, 1983.